Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 520, NWS Atlanta, GA

August 15, 2023Coweta County, Meriwether County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 15, 2023, 2:44 PM EDT for Coweta County, Meriwether County, Georgia. It was in force for 46 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2023, 2:44 PM EDT (18:44 UTC)
Expired
Aug 15, 2023, 3:30 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coweta County, GA, Meriwether County, GA

The radar

The Atlanta radar (KFFC), 25 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 2:44 PM EDTTSTM WND DMG1 Ene Grantville, GATree down on roadway.
Aug 15, 2:44 PM EDTTSTM WND DMG1 Ene Grantville, GATree down over roadway.
Aug 15, 2:44 PM EDTTSTM WND DMG1 Ne Grantville, GATree down on roadway.
Aug 15, 2:44 PM EDTTSTM WND DMGGrantville, GAMultiple trees down on homes in Grantville. Trees on homes on Maple Street, Griffin Street and Cedar Street.
Aug 15, 2:44 PM EDTTSTM WND DMGGrantville, GATree down on roadway.
Aug 15, 2:45 PM EDTTSTM WND DMGGrantville, GAA tree was downed on GA-14 at Lone Oak Rd.
Aug 15, 3:16 PM EDTTSTM WND DMG1 E Luthersville, GATree on roadway at intersection of Meadows Boone Road an Luthersville Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

563 
WUUS52 KFFC 151844
SVRFFC
GAC077-199-151930-
/O.NEW.KFFC.SV.W.0520.230815T1844Z-230815T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
244 PM EDT Tue Aug 15 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Meriwether County in west central Georgia...
  Southeastern Coweta County in west central Georgia...

* Until 330 PM EDT.

* At 244 PM EDT, a severe thunderstorm was located over Grantville,
  or 10 miles south of Newnan, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Senoia, Grantville, Luthersville, Moreland, Haralson, Lone Oak,
  Alvaton, Rocky Mount, and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3331 8488 3329 8451 3328 8451 3311 8455
      3316 8486 3320 8486 3320 8487 3321 8487
      3321 8486 3322 8486 3323 8490
TIME...MOT...LOC 1844Z 278DEG 19KT 3323 8481 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
957 
WWUS52 KFFC 151915
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Tue Aug 15 2023

GAC077-199-151930-
/O.CON.KFFC.SV.W.0520.000000T0000Z-230815T1930Z/
Meriwether GA-Coweta GA-
315 PM EDT Tue Aug 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN MERIWETHER AND SOUTHEASTERN COWETA COUNTIES...

At 315 PM EDT, a severe thunderstorm was located over Haralson, or 13
miles northeast of Greenville, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Senoia, Luthersville, Haralson, Lone Oak, Alvaton, Rocky Mount, and
Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3329 8451 3328 8451 3311 8455 3316 8484
      3323 8478 3330 8469
TIME...MOT...LOC 1915Z 278DEG 19KT 3321 8461 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 1:31 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 15, 1:31 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
131 PM EDT Tue Aug 15 2023

...New 18Z Aviation Discussion...

.SHORT TERM...
(Today through Wednesday)
Issued at 405 AM EDT Tue Aug 15 2023

Finally. It's here. The cold front we've all been waiting for. A
line of showers and thunderstorms has been working through southern
TN during the overnight hour along the upper level trough out ahead
of the surface trough set to move in this afternoon. We should see
high temps this afternoon limited to the upper 80s and low 90s north
of I-85. The front will push through the rest of the CWA overnight
and into tomorrow. Precip associated with the front will be most
prevalent late this afternoon and during the overnight hours. It
will be focused mostly across the southern part of the CWA where QPF
totals are hovering around an inch; although isolated higher totals
are possible especially with training storm potential overnight.
Widespread severe weather is not expected, but a few storms could be
strong with gusty winds and frequent lightning especially during the
peak heating hours of the afternoon.

Tomorrow the front pushes the rest of the way through the CWA and
we're left with all the benefits. "Cool" dry air and some lingering
showers across the far SE part of the CWA will be the afternoon's
story. Highs will be limited to the upper 80s and low 90s across the
area. Get out an enjoy the day while you can, because this trend
doesn't look like it will survive in the Long Term Forecast.

Vaughn

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 405 AM EDT Tue Aug 15 2023

As the extended period begins, an amplified upper level pattern will
be in place across the majority of the CONUS, with a trough
extending from the northern Great Lakes towards the central Gulf
Coast, and a persistent ridge over the western half of the country.
A surface low associated with the trough will extend a cold front
southward, which will be in the process of pushing into central
Georgia on Tuesday night. As the front continues to move southward
through the area through the overnight hours, scattered to numerous
showers and thunderstorms will be ongoing ahead of the frontal
boundary. Some storms ahead of the front could become strong,
capable of producing gusty winds and frequent lightning. Portions of
east-central Georgia are anticipated to see rainfall amounts of 1-
1.5 inches through the overnight hours, with locally higher amounts
associated with stronger storms that occur. Significantly drier air
will meanwhile build in behind the front, dropping dewpoints into
the upper 50s and low 60s and precipitable water values to between
0.6-0.8 inches. Temperatures will also be noticeably cooler on
Wednesday morning, with lows dropping into the low to mid 60s in
north Georgia (and even some 50s in the higher elevations).

The surface front is expected to stall in southeast Georgia on
Wednesday morning and linger through much of the remainder of the
work week. With dry air and ample sunshine, high temperatures will
be in the mid to upper 80s in north Georgia and in the upper 80s to
low 90s in central Georgia on Wednesday. However, with lower
dewpoints, we are not expected to approach Heat Advisory thresholds.
Precipitation chances Wednesday through Friday will be minimal
within the dry airmass to the north of the frontal boundary.
However, the front itself will provide a focus for scattered,
diurnally driven convection each afternoon from Wednesday through
Friday, which will keep slight chance to low-end chance PoPs in east-
central Georgia each day. Temperatures will undergo a gradual
warming trend through the end of the week, with highs increasing by
a couple of degrees each day. On Friday, the aforementioned trough
over the eastern CONUS will begin to lift away as upper level
ridging begins to build into the Southern Plains from the west. This
will cut off the persistent northwesterly upper level flow regime,
allowing for the development of a more typical summertime Bermuda
ridge to develop. As a result, low level moisture and PoPs will
begin to increase once again this weekend.

King

&&

.AVIATION...
(18Z TAFS)
Issued at 130 PM EDT Tue Aug 15 2023

VFR areawide with TEMPOs moved up to account for earlier than
expected convection across North GA (18Z-22Z). Further amend might
be needed with rear development. Winds may become gusty,
particularly around thunderstorms. W-WSW winds will continue to turn
to NW through the afternoon hours behind front. VSBYs at MCN may
drop tonight as front stalls to the SE.

//ATL Confidence...18Z Update...
Medium confidence rear PoPs and motion of cold front. High
confidence all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  89  66  89 /  10   0   0  10
Atlanta         67  87  66  89 /   0   0   0   0
Blairsville     58  83  59  83 /   0   0   0   0
Cartersville    63  86  62  87 /   0   0   0   0
Columbus        71  90  69  92 /  30   0  10  10
Gainesville     66  86  65  87 /   0   0   0   0
Macon           70  90  69  91 /  60  10  20  10
Rome            64  86  62  88 /   0   0   0   0
Peachtree City  65  87  63  89 /  10   0   0   0
Vidalia         74  90  72  91 /  60  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051-
058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....King
AVIATION...SM
Hazardous weather outlook, Aug 15, 11:48 AM EDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1148 AM EDT Tue Aug 15 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1148 AM EDT Tue Aug 15 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect from 10 AM until 8 PM EDT for
portions of central and east Georgia. Heat index values of up to
106 degrees are expected. Appropriate precautions should be taken
to avoid heat related illnesses, including but not limited to
drinking plenty of fluids, using air-conditioning when possible,
staying out of the sun, and checking up on relatives and
neighbors.

Numerous showers and thunderstorms are expected this afternoon into
tonight as a cold front advances through north and central
Georgia. A few storms associated with this system may become
strong, capable of producing gusty winds, frequent lightning, and
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms will be possible primarily in
central Georgia each afternoon and evening from Wednesday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 15, 1:50 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EDT Tue Aug 15 2023

GAZ052-151815-
Heard GA-
150 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of Heard County through
215 PM EDT...

At 150 PM EDT, a strong thunderstorm was over Frolona, or 7 miles
west of Franklin, moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Franklin, Ephesus, Centralhatchee, Waresville, Frolona, and Texas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3337 8499 3319 8502 3319 8503 3323 8526
      3339 8529
TIME...MOT...LOC 1750Z 284DEG 19KT 3331 8522

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 15, 2:00 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
200 PM EDT Tue Aug 15 2023

GAZ031>033-042>045-151845-
North Fulton GA-Douglas GA-Cobb GA-Carroll GA-DeKalb GA-Paulding GA-
South Fulton GA-
200 PM EDT Tue Aug 15 2023

...Strong thunderstorms will impact portions of southeastern
Paulding, northwestern DeKalb, Cobb, northeastern Carroll, northern
Douglas and central Fulton Counties through 245 PM EDT...

At 200 PM EDT, a line of strong thunderstorms was along a line
extending from Sandy Plains to near Villa Rica, and moving east at 25
mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Douglasville, City of South Fulton, Sandy Springs,
Roswell, Smyrna, Dunwoody, Villa Rica, Powder Springs, Chamblee,
Doraville, Austell, Temple, Hiram, Lithia Springs, Fair Oaks, North
Atlanta, Mount Bethel, and Vinings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3402 8453 3400 8430 3399 8425 3399 8426
      3397 8426 3396 8428 3395 8427 3393 8427
      3385 8434 3370 8450 3372 8502
TIME...MOT...LOC 1800Z 268DEG 23KT 3402 8452 3374 8496

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 15, 2:15 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
215 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     Tstm Wnd Gst     2 NNW Watkinsville      33.89N 83.42W
08/15/2023  M56 MPH          Oconee             GA   Mesonet

            Mesonet station AFRG1 Watkinsville.

&&
Special weather statement, Aug 15, 2:23 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Tue Aug 15 2023

GAZ052-053-066-151915-
Coweta GA-Troup GA-Heard GA-
223 PM EDT Tue Aug 15 2023

...Strong thunderstorms will impact portions of southern Heard,
northern Troup and southwestern Coweta Counties through 315 PM EDT...

At 223 PM EDT, a line of strong thunderstorms was along a line
extending from near Powers Crossroads to near Standing Rock, and
moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Newnan, Franklin, Hogansville, Grantville, Moreland, East Newnan,
Corinth, Harrisonville, Hillcrest, Wares Crossroads, Glenn, and
Powers Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3335 8506 3335 8470 3310 8501 3310 8523
      3318 8525
TIME...MOT...LOC 1823Z 259DEG 12KT 3331 8496 3311 8525

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 15, 2:27 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Tue Aug 15 2023

GAZ044-054-055-057-151900-
Fayette GA-Clayton GA-Henry GA-South Fulton GA-
227 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of northeastern
Fayette, northwestern Henry, south central Fulton and Clayton
Counties through 300 PM EDT...

At 227 PM EDT, a strong thunderstorm was over Riverdale, or near
Jonesboro, moving east at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McDonough, Fayetteville, Jonesboro, City of South Fulton, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Morrow, Lake City, Hartsfield-Jackson Airport, Lake Spivey, Rex,
Ellenwood, Hidden Valley Park, Fort Gillem, Flippen, and Conley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3365 8452 3364 8424 3363 8424 3363 8423
      3364 8423 3364 8419 3346 8415 3348 8453
TIME...MOT...LOC 1827Z 276DEG 22KT 3357 8443

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 15, 2:35 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Tue Aug 15 2023

GAZ049-059-060-151900-
Morgan GA-Putnam GA-Jasper GA-
235 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of southern Morgan,
northwestern Putnam and northeastern Jasper Counties through 300 PM
EDT...

At 235 PM EDT, a strong thunderstorm was near Farrar, or 9 miles west
of Madison, moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Madison, Newborn, Buckhead, Rock Eagle 4-H Center, Godfrey, and
Farrar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3340 8337 3348 8368 3349 8367 3349 8370
      3350 8368 3352 8369 3360 8367 3360 8336
TIME...MOT...LOC 1835Z 283DEG 18KT 3353 8363

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 10:45 PM EDTSpecial Weather StatementFFCDade30 min
Aug 14, 11:06 PM EDTSevere Thunderstorm WarningFFCDade, Walker39 min
Aug 14, 11:26 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 15, 12:09 AM EDTSpecial Weather StatementFFCDade36 min
Aug 15, 1:31 AM EDTSpecial Weather StatementFFCDade29 min
Aug 15, 2:53 AM EDTSpecial Weather StatementFFCMurray37 min
Aug 15, 3:28 AM EDTSpecial Weather StatementFFCFannin, Gilmer32 min
Aug 15, 3:47 AM EDTSpecial Weather StatementFFCTowns, Union, White43 min
Aug 15, 4:35 AM EDTSpecial Weather StatementFFCTowns, Union25 min
Aug 15, 9:12 AM EDTSpecial Weather StatementFFCChattooga, Floyd48 min
Aug 15, 11:04 AM EDTSpecial Weather StatementFFCFloyd26 min
Aug 15, 1:08 PM EDTSpecial Weather StatementFFCBanks37 min
Aug 15, 1:21 PM EDTSpecial Weather StatementFFCMadison24 min
Aug 15, 1:22 PM EDTSpecial Weather StatementFFCWalton38 min
Aug 15, 1:25 PM EDTSpecial Weather StatementFFCClarke, Oconee35 min
Aug 15, 1:26 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe34 min
Aug 15, 1:37 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee, Oglethorpe38 min
Aug 15, 1:43 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton47 min
Aug 15, 1:50 PM EDTSpecial Weather StatementFFCHeard25 min
Aug 15, 1:57 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe33 min
Aug 15, 2:00 PM EDTSpecial Weather StatementFFCCobb, Fulton45 min
Aug 15, 2:05 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes40 min
Aug 15, 2:23 PM EDTSpecial Weather StatementFFCHeard52 min
Aug 15, 2:27 PM EDTSpecial Weather StatementFFCClayton33 min
Aug 15, 2:30 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes45 min
Aug 15, 2:35 PM EDTSpecial Weather StatementFFCMorgan25 min
Aug 15, 2:35 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry40 min
Aug 15, 2:56 PM EDTSpecial Weather StatementFFCFayette49 min
Aug 15, 3:01 PM EDTSpecial Weather StatementFFCTaliaferro44 min
Aug 15, 3:09 PM EDTSpecial Weather StatementFFCTroup36 min
Aug 15, 3:14 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Spalding46 min
Aug 15, 3:17 PM EDTSpecial Weather StatementFFCHenry, Newton28 min
Aug 15, 3:23 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale52 min
Aug 15, 3:29 PM EDTSpecial Weather StatementFFCPike, Spalding31 min
Aug 15, 3:39 PM EDTSpecial Weather StatementFFCWarren36 min
Aug 15, 3:41 PM EDTSpecial Weather StatementFFCTreutlen34 min
Aug 15, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Pike and 2 more44 min
Aug 15, 3:51 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Newton, Putnam39 min
Aug 15, 3:59 PM EDTSpecial Weather StatementFFCMeriwether31 min
Aug 15, 4:07 PM EDTSpecial Weather StatementFFCHarris23 min
Aug 15, 4:17 PM EDTSpecial Weather StatementFFCJones, Monroe43 min
Aug 15, 4:24 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro, Warren51 min
Aug 15, 4:27 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Talbot, Taylor28 min
Aug 15, 4:35 PM EDTSpecial Weather StatementFFCGlascock, Warren25 min
Aug 15, 4:50 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Washington, Wilkinson25 min
Aug 15, 4:55 PM EDTSpecial Weather StatementFFCPeach35 min
Aug 15, 5:05 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs40 min
Aug 15, 5:08 PM EDTSevere Thunderstorm WarningFFCJones, Twiggs, Wilkinson52 min
Aug 15, 5:14 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Washington46 min
Aug 15, 5:15 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Schley, Stewart, Webster30 min
Aug 15, 5:18 PM EDTSpecial Weather StatementFFCHouston27 min
Aug 15, 5:28 PM EDTSpecial Weather StatementFFCMacon, Schley32 min
Aug 15, 5:28 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Peach, Twiggs47 min
Aug 15, 5:30 PM EDTSpecial Weather StatementFFCTreutlen30 min
Aug 15, 5:46 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Marion, Schley, Taylor44 min
Aug 15, 5:48 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson42 min
Aug 15, 6:08 PM EDTSpecial Weather StatementFFCLaurens37 min
Aug 15, 6:09 PM EDTSpecial Weather StatementFFCPulaski36 min
Aug 15, 6:11 PM EDTSpecial Weather StatementFFCEmanuel34 min
Aug 15, 6:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski49 min
Aug 15, 6:27 PM EDTSpecial Weather StatementFFCCrisp33 min
Aug 15, 6:34 PM EDTSpecial Weather StatementFFCLaurens41 min
Aug 15, 6:36 PM EDTSevere Thunderstorm WarningFFCDodge, Dooly, Pulaski, Wilcox39 min
Aug 15, 7:11 PM EDTSpecial Weather StatementFFCDodge, Telfair34 min
Aug 15, 7:33 PM EDTSpecial Weather StatementFFCToombs, Wheeler42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.